# SDR SWAA2024101045795

- Difficulty date: October 6, 2024
- Submitted: October 10, 2024
- Operation: Air carrier
- Aircraft: N7857B
- Make and model: Boeing 737-79P
- Aircraft serial: 29358
- Aircraft time: 58,182 hours, 38,949 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTS FWD ENTRY GIRT BAR OUT OF ADJUSTMENT<[01] ADJ FWD EXIT DOOR EVAC SLIDE GIRT BAR BRACKET PER AMM 25-66-00
